Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 59, NWS La Crosse, WI

June 30, 2005Clark County, Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2005, 12:26 AM CDT for Clark County, Taylor County, Wisconsin. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2005, 12:26 AM CDT (05:26 UTC)
Expired
Jun 30, 2005, 1:32 AM CDT
In force
66 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Clark County, WI, Taylor County, WI

The radar

The La Crosse radar (KARX), 147 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 12:38 AM CDTTSTM WND DMGJump River, WITREE BLOWN DOWN. REPORTED BY COUNTY SHERIFF DEPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 11:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 300526
SVRARX
WIC019-119-300630-
/O.NEW.KARX.SV.W.0059.050630T0526Z-050630T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1226 AM CDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN
  CLARK COUNTY IN CENTRAL WISCONSIN

* UNTIL 130 AM CDT

* AT 1226 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS 4 MILES
  SOUTHWEST OF JUNCTION...OR ABOUT 21 MILES EAST OF CHIPPEWA FALLS.
  THE SEVERE THUNDERSTORM WAS MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GILMAN AND ATWOOD AROUND 1235 AM CDT...
  HANNIBAL AND UNITY AROUND 1240 AM CDT...
  ABBOTSFORD AND JUMP RIVER AROUND 1245 AM CDT...
  MEDFORD AND STETSONVILLE AROUND 1250 AM CDT...
  NORTH TWIN LAKE AND THE MONDEAUX FLOWAGE AROUND 1255 AM CDT...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY
AWAY FROM WINDOWS.

LAT...LON 4516 9093 4462 9091 4462 9031 4503 9032
      4515 9005 4537 9007 4537 9092

$$

THOMPSON
4 follow-up statements
000 
WWUS53 KARX 300537
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1237 AM CDT THU JUN 30 2005

WIC019-119-300630-
/O.CON.KARX.SV.W.0059.000000T0000Z-050630T0630Z/
CLARK WI-TAYLOR WI-
1237 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CLARK AND TAYLOR COUNTIES...

AT 1236 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 14 MILES SOUTHEAST OF LADYSMITH TO 21 MILES
EAST OF CHIPPEWA FALLS. THE SEVERE STORMS WERE MOVING NORTHEAST AT 55
MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
LONGWOOD AND LUBLIN AROUND 1245 AM CDT...
ATWOOD AND RIPLINGER AROUND 1250 AM CDT...
ABBOTSFORD AND NORTH TWIN LAKE AROUND 1255 AM CDT...
STETSONVILLE AND ESADORE LAKE AROUND 100 AM CDT...
MEDFORD AND THE TAYLOR COUNTY AIRPORT AROUND 105 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4516 9092 4472 9092 4462 9031 4503 9032
      4515 9006 4538 9006 4537 9092

$$

THOMPSON
000 
WWUS53 KARX 300547
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1247 AM CDT THU JUN 30 2005

WIC019-119-300630-
/O.CON.KARX.SV.W.0059.000000T0000Z-050630T0630Z/
CLARK WI-TAYLOR WI-
1247 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CLARK AND TAYLOR COUNTIES...

AT 1246 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 20 MILES SOUTHEAST OF LADYSMITH TO 9 MILES
SOUTH OF MEDFORD. THE SEVERE STORMS WERE MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
RIB LAKE AND WESTBORO AROUND 1255 AM CDT...
GOODRICH AND LAKE VIEW PARK AROUND 100 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4517 9092 4503 9092 4487 9069 4479 9032
      4503 9032 4515 9006 4538 9005 4537 9091

$$

THOMPSON
000 
WWUS53 KARX 300558
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1257 AM CDT THU JUN 30 2005

WIC019-119-300630-
/O.CON.KARX.SV.W.0059.000000T0000Z-050630T0630Z/
CLARK WI-TAYLOR WI-
1257 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CLARK AND TAYLOR COUNTIES...

AT 1257 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 17 MILES NORTH OF MEDFORD TO 9 MILES
SOUTHEAST OF MEDFORD. THE SEVERE STORMS WERE MOVING NORTHEAST AT 55
MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
GOODRICH AROUND 105 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4516 9079 4503 9077 4487 9069 4479 9032
      4503 9032 4515 9006 4538 9005 4537 9071

$$

THOMPSON
000 
WWUS53 KARX 300632
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
132 AM CDT THU JUN 30 2005

WIC019-119-300642-
/O.EXP.KARX.SV.W.0059.000000T0000Z-050630T0630Z/
CLARK WI-TAYLOR WI-
132 AM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLARK AND TAYLOR COUNTIES HAS
EXPIRED...

THE THUNDERSTORMS THAT HAD BEEN SEVERE HAVE WEAKENED. THEREFORE...THE
SEVERE THUNDERSTORM WARNING FOR CLARK AND TAYLOR COUNTIES HAS
EXPIRED.

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...STRONG STORMS REMAIN
POSSIBLE. THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR
FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4516 9079 4503 9077 4487 9069 4479 9032
      4503 9032 4515 9006 4538 9005 4537 9071

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:53 PM CDT, 9 hours 33 minutes earlier.

Area forecast discussion, Jun 29, 2:53 PM CDT, 9 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
253 PM CDT WED JUN 29 2005

.SHORT TERM...TODAY THROUGH SATURDAY

MAIN FORECAST CONCERN IS SEVERE WEATHER POTENTIAL FOR THIS EVENING
AND INTO TONIGHT.

LATEST WATER VAPOR SATELLITE IMAGERY INDICATES TWO SHORTWAVES
TROUGHS OVER SOUTH DAKOTA AND WESTERN IOWA. LATEST RADAR MOSAIC
INDICATES LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM CENTRAL
MINNESOTA TO EASTERN IOWA. THIS IS RESPONSE TO LAPS 850MB MOISTURE
TRANSPORT VECTORS. LATEST 18Z SURFACE ANALYSIS INDICATES SURFACE LOW
OVER EASTERN DAKOTAS WITH WARM FRONT EXTENDING SOUTHEAST INTO EASTERN
IOWA AND WESTERN ILLINOIS. COLD FRONT EXTENDS SOUTH FROM LOW INTO
CENTRAL KANSAS.

BOTH THE 12Z GFS AND NAM IN GOOD AGREEMENT IN BUILDING UPPER
LEVEL RIDGE INTO FORECAST AREA FRIDAY AND SATURDAY. 12Z GFS HAS A
SLIGHTLY BETTER HANDLE ON CURRENT UPPER LEVEL FEATURES PER LATEST
WATER VAPOR IMAGERY. BOTH NAM AND GFS HAVE A GOOD HANDLE ON CURRENT
SURFACE FEATURES AND MOISTURE LEVELS PER LATEST VISIBLE SATELLITE
IMAGERY. WILL TAKE A BLEND THROUGH FORECAST PERIOD.

SURFACE LOW AND ASSOCIATED FRONTS WILL TRACK EAST ACROSS FORECAST
AREA THIS EVENING AND TONIGHT. GOOD INSTABILITY OUT AHEAD OF SURFACE
FRONTS WITH RUC40 INDICATING SURFACE BASE CAPE OF 3000-3500 J/KG
ACROSS FORECAST AREA BY 03Z. RUC40 INDICATING 0-6KM SHEAR OF 40-45
KNOTS THIS EVENING AND 0-3KM SHEAR OF 30-35 KNOTS ACROSS FORECAST
AREA. FEEL SUPERCELL THUNDERSTORMS WILL DEVELOP ALONG WARM FRONT LATE
THIS AFTERNOON AND EVENING ACROSS FORECAST AREA. RUC40 INDICATES 0-
1KM SHEAR OF 35 KNOTS ACROSS FORECAST AREA BY 03Z AND 0-1KM STORM
RELATIVE HELICITY OF 250-325 M2/S2. THINKING BEST TORNADO THREAT
WILL BE ALONG WARM FRONT AND THROUGH THIS EVENING. COLD FRONT OVER
EASTERN SOUTH DAKOTA WILL TRACK EAST INTO FORECAST AREA BY 06Z.
EXPECT ANOTHER LINE OF SHOWERS AND THUNDERSTORMS TO FORM ALONG COLD
FRONT. LINE WILL BECOME LINEAR ALONG FRONT...WITH MAIN THREAT TO BE
DAMAGING WINDS. NAM INDICATES 3-6KM SHEAR TO BE LESS THAN 5 KNOTS
AND 700-500MB DEWPOINT DEPRESSION OF 16 DEGREES CELSIUS BY 6Z ACROSS
FORECAST AREA. WILL CONTINUE WITH OCCASIONAL SHOWERS AND
THUNDERSTORMS...AND SEVERE WORDING IN GRIDS FOR THIS EVENING AND
TONIGHT.

COLD FRONT TRACKS EAST INTO EASTERN WISCONSIN BY 18Z THURSDAY. UPPER
LEVEL AND SURFACE LOW TRACKS ALONG THE INTERNATIONAL BORDER. THIS
ALLOWS FOR COLD POOL TO BE OVER NORTHERN PARTS OF FORECAST AREA
DURING THE DAY THURSDAY. BOTH 12Z GFS AND NAM INDICATE TQ INDEX OF
15 OR GREATER OVER NORTH CENTRAL WISCONSIN BY 00Z FRIDAY. WILL
CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION
OVER NORTH CENTRAL WISCONSIN. BOTH MODELS DO INDICATE GOOD COLD AIR
ADVECTION BEHIND COLD FRONT...WITH NAM INDICATING 850MB TEMPERATURES
OF AROUND PLUS TWELVE DEGREES ACROSS FORECAST AREA BY 00Z FRIDAY.

SURFACE RIDGE BUILDS INTO THE GREAT LAKES REGION BY 00Z SATURDAY.
COLDER AIR CONTINUES TO FILTER INTO FORECAST AREA THURSDAY NIGHT AND
INTO FRIDAY...WITH NAM INDICATING 850MB TEMPERATURES OF 6 TO 10
DEGREES CELSIUS OVER FORECAST AREA FRIDAY. TRENDED FOR COOLER
TEMPERATURES FRIDAY.

UPPER MIDWEST AND GREAT LAKES REGION UNDER SOUTHERLY FLOW BY 18Z
SATURDAY. BOTH NAM AND GFS INDICATING GOOD 850MB MOISTURE
TRANSPORT VECTORS INTO WESTERN FORECAST AREA BY 18Z SATURDAY. WILL
CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION IN
WESTERN FORECAST AREA.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

MAIN CONCERN THROUGH FORECAST PERIOD IS PRECIPITATION CHANCES. BOTH
THE 00Z GFS AND ECMWF IN AGREEMENT IN DEVELOPING UPPER LEVEL ZONAL
FLOW ACROSS THE CONTINENTAL U.S. THROUGH PERIOD. BIGGEST DIFFERENCES
IN MODELS ARE THE TIMING AND STRENGTH OF SHORTWAVE TROUGHS EMBEDDED
IN ZONAL FLOW. DUE TO THE INCONSISTENCIES IN TIMING AND STRENGTH OF
SHORTWAVE TROUGHS OF MODELS...WILL CONTINUE WITH THE PREVIOUS
FORECAST OF PRECIPITATION CHANCES THROUGH PERIOD. FORECAST
CONFIDENCE IS MODERATE. TEMPERATURES WILL BE MORE SEASONABLE NEXT
WEEK...AS BOTH THE 00Z GFS AND ECMWF INDICATE 850MB TEMPERATURES 15
TO 18 DEGREES CELSIUS ACROSS FORECAST AREA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

DTJ
Hazardous weather outlook, Jun 29, 11:06 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1106 PM CDT WED JUN 29 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-301100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1106 PM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A COLD FRONT LOCATED VERY NEAR TO I-35 AT 11 PM WILL CONTINUE
TO SHIFT EAST. AHEAD OF THE COLD FRONT...INSTABILITY EXISTS AND
SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH AT LEAST 2
AM. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. THE
LOW-LEVEL WIND FIELDS STILL INDICATE THAT AN ISOLATED TORNADO THREAT
IS POSSIBLE...HOWEVER IT WOULD NOT BE THE MAIN THREAT.

THE COLD FRONT WILL BRING THE END TO THE SEVERE WEATHER THREAT
OVERNIGHT FROM WEST TO EAST. APPROXIMATE TIMING ON THE END OF
THE SEVERE WEATHER THREAT...

12 AM...AREAS WEST OF A LINE FROM ROCHESTER MINNESOTA TO CHARLES
CITY IOWA...

2 AM...AREAS WEST OF A LINE FROM EAU CLAIRE WISCONSIN TO LA CROSSE...
AND SOUTH ALONG THE MISSISSIPPI RIVER...

4 AM...AREAS WEST OF A LINE FROM MEDFORD TO BOSCOBEL WISCONSIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS WILL RETURN BACK TO THE REGION SUNDAY
AND MONDAY AS LOW LEVEL MOISTURE RETURNS ON THE BACK SIDE OF A
SURFACE HIGH...AHEAD OF THE NEXT LOW PRESSURE MOVING INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AND IS APPRECIATED OVERNIGHT
PRIOR TO THE COLD FRONT REACHING YOUR AREA.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALLS ARE SCHEDULED AT THIS TIME.

BAUMGARDT

In the hours before

Local storm report, Jun 29, 11:46 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1146 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND GST     BLUE RIVER              43.19N 90.57W
06/29/2005  50 MPH           GRANT              WI   EMERGENCY MNGR

&&

SHEA
Local storm report, Jun 29, 11:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1151 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND GST     1 W CASHTON             43.74N 90.80W
06/29/2005  52 MPH           MONROE             WI   LAW ENFORCEMENT

&&

GL
Special weather statement, Jun 29, 11:52 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1152 PM CDT WED JUN 29 2005

MNZ079-086-087-094-095-300600-
DODGE-FILLMORE-MOWER-OLMSTED-WABASHA

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 557 FOR
THE FOLLOWING AREAS

IN MINNESOTA THIS CANCELS 5 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              MOWER
OLMSTED               WABASHA

THIS INCLUDES THE CITIES OF...AUSTIN...DODGE CENTER...ROCHESTER...
RUSHFORD AND WABASHA.

IAZ008>010-018-019-300600-
CHICKASAW-FLOYD-HOWARD-MITCHELL-WINNESHIEK

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 558 FOR THE FOLLOWING AREAS

IN IOWA THIS CANCELS 5 COUNTIES

IN NORTH CENTRAL IOWA

FLOYD                 MITCHELL

IN NORTHEAST IOWA

CHICKASAW             HOWARD                WINNESHIEK

THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH...
NEW HAMPTON AND OSAGE.

WIZ017-029-034-042>044-301000-
ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
559 IN EFFECT UNTIL 5 AM CDT FOR THE FOLLOWING AREAS

IN WISCONSIN THIS WATCH INCLUDES 6 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 CLARK                 JUNEAU

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN WEST CENTRAL WISCONSIN

JACKSON               MONROE

THIS INCLUDES THE CITIES OF...FRANKLIN...GLENDALE...MAUSTON...
MEDFORD AND NEILLSVILLE.

MNZ088-096-WIZ032-033-041-300800-
BUFFALO-HOUSTON-LA CROSSE-TREMPEALEAU-WINONA

TORNADO WATCH NUMBER 557 REMAINS VALID UNTIL 3 AM CDT FOR THE
FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST MINNESOTA

HOUSTON               WINONA

IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES

IN WEST CENTRAL WISCONSIN

BUFFALO               LA CROSSE             TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...INDEPENDENCE...
LA CROSSE...ONALASKA AND WINONA.

IAZ011-029-030-WIZ053>055-061-300800-
ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON

SEVERE THUNDERSTORM WATCH NUMBER 558 REMAINS VALID UNTIL 3 AM CDT
FOR THE FOLLOWING AREAS

IN IOWA THIS WATCH INCLUDES 3 COUNTIES

IN NORTHEAST IOWA

ALLAMAKEE             CLAYTON               FAYETTE

IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND
VERNON

THIS INCLUDES THE CITIES OF...ELKADER...OELWEIN...PLATTEVILLE...
PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA AND WAUKON.

BAUMGARDT
Local storm report, Jun 29, 11:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1157 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     RICHLAND CENTER         43.34N 90.38W
06/29/2005                   RICHLAND           WI   AMATEUR RADIO

            LARGE TREE DOWN IN TOWN

&&

GL
Local storm report, Jun 30, 12:11 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1211 AM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     TSTM WND GST     5 S TOMAH               43.92N 90.50W
06/30/2005  70 MPH           MONROE             WI   LAW ENFORCEMENT

&&

GL
Local storm report, Jun 30, 12:25 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1225 AM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     MAUSTON                 43.80N 90.08W
06/30/2005                   JUNEAU             WI   LAW ENFORCEMENT

            TREES DOWN DUE TO WIND GUSTS ESTIMATED AT 60 MPH.

&&

ADAMS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:01 PM CDTSevere Thunderstorm WarningARXCrawford, Vernon47 min
Jun 29, 11:10 PM CDTSevere Thunderstorm WarningARXGrant60 min
Jun 29, 11:20 PM CDTSevere Thunderstorm WarningARXBuffalo40 min
Jun 29, 11:24 PM CDTSevere Thunderstorm WarningARXLa Crosse51 min
Jun 29, 11:30 PM CDTSevere Thunderstorm WarningARXRichland45 min
Jun 29, 11:34 PM CDTSevere Thunderstorm WarningARXMonroe56 min
Jun 29, 11:45 PM CDTSevere Thunderstorm WarningARXVernon23 min
Jun 29, 11:55 PM CDTSevere Thunderstorm WarningARXAdams, Juneau63 min
Jun 30, 12:24 AM CDTSevere Thunderstorm WarningARXGrant51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.